# SDR CALA2015072894160

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 100,172 hours, 15,702 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lanyard
- Condition: Missing
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK MANUAL DROP TEST, THE AFT RIGHT FLIGHT ATTENDANT MASKS DROPPED & IT WAS NOTED THAT THE ACTIVATION LANYARD WAS MISSING & THAT THE MASK LANYARD RINGS WERE NOT ATTACHED TO THE OXYGEN GENERATOR FIRING PIN.  IAW AMM 35-21-00 STEP 2E.  INSTALLED ACTIVATION LANYARD & SECURED MASK RINGS IAW AMM 35-21-10.
